UPM Institutional Repository

Items where Author is "Ibragimov, G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Madhavan, D.N. and Alias, I.A. and Ibragimov, G. and Hasim, R.M. (2024) Some results on pursuit games for an infinite system of ternary differential equations. Malaysian Journal of Mathematical Sciences, 18 (3). pp. 567-581. ISSN 1823-8343; eISSN: 1823-8343

This list was generated on Thu Feb 27 09:25:11 2025 +08.